# SDR AALA202410041416

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 79,586 hours, 32,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING PS CHECK FORWARD RIGHT EMERGENCY DOOR CYLINDER UNDER LIMITS. SERVICED FORWARD RIGHT EMERGENCY CYLINDER.
